Toggle navigation
Publications
Researchers
Institutions
0
Sign In
Federated Authentication
(Click on the image)
Local Sign In
Password Recovery
Register
Sign In
Publications
Search
Statistics
Scattering For A One-Sided Klein-Gordon Equation In Quantum-Gravity
AuthID
P-001-KJE
3
Author(s)
DIAS, JP
·
FIGUEIRA, M
·
RAUCH, J
Document Type
Article
Year published
1994
Published
in
ANNALES DE L INSTITUT HENRI POINCARE-PHYSIQUE THEORIQUE,
ISSN: 0246-0211
Volume: 61, Issue: 1, Pages: 75-86 (12)
Indexing
Wos
®
Metadata
Sources
Publication Identifiers
Wos
: WOS:A1994PU51100004
Source Identifiers
ISSN
: 0246-0211
Export Publication Metadata
Export
×
Publication Export Settings
BibTex
EndNote
APA
Export Preview
Marked List
Add to Marked List
Info
At this moment we don't have any links to full text documens.
×
Select Source
This publication has:
2 records from
ISI
2 records from
SCOPUS
2 records from
DBLP
2 records from
Unpaywall
2 records from
Openlibrary
2 records from
Handle
2 records from
DataCite
Please select which records must be used by Authenticus!
×
Preview Publications
© 2025 CRACS & Inesc TEC - All Rights Reserved
Privacy Policy
|
Terms of Service